# SDR DHL2004780511

- Difficulty date: September 12, 2004
- Submitted: September 30, 2004
- Operation: Air carrier
- Aircraft: N780DH
- Make and model: Boeing 727223
- Aircraft serial: 22006
- Aircraft time: 59,986 hours, 32,166 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Web
- Condition: Cracked
- Location: Nr 5 Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A "C" CHECK, NR 5 SLAT OUTBOARD END WEB IS CRACKED NEAR LEADING EDGE.  REMOVED WEB AT NR 5 SLAT OUTBD END NEAR LEADING EDGE TO BE FABRICATED IAW B727 SRM 51-30-2.  FABRICATED NEW WEB MAT USED 2024T3 .032 PO NR 9001030 DIMENSIONS 5 X 4 1/2 IAW B727 SRM 57-50-2 FIG 2 ALODINED AND PRIMED IAW B727 SRM 57-10-2.  INSTALLED NEW WEB IAW B727 SRM 57-50-2 FIG2
